MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC TRANSDUCER X7-2T; ULTRASOUND

PHILIPS ULTRASOUND, INC TRANSDUCER X7-2T; ULTRASOUND
Model Number 989605414121
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the x7-2t model transducer and additional patient outcome information will be included in a follow up report upon the probe¿s return and investigation completion.
 
Event or Problem Description
A customer reported their x7-2t model transducer would not produce an image during a diagnostic procedure.(b)(4) later provided additional details noting the patient needed to stop taking anticoagulants for the exam, and the delay in treatment created an embolism risk for the patient.The suspect transducer has been replaced to resolve the issue.The feedback details do not allege that any harm came to the patient as a result of the incident.
 
Additional Manufacturer Narrative
The customer confirmed that the patient was not harmed as a result of the issue.A backup ultrasound system was used to successfully complete the examination.Evaluation of the x7-2t model transducer identified damage to the cable and performance testing revealed a failed image test resulting in an error message.The evaluation also concluded the issue observed in the field was caused by the damaged cable.This cable was replaced to repair the device to full functionality.The exact cause of the damage could not be determined, however, philips concludes that this is not a manufacturing or design based defect and is indicative of improper maintenance.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
TRANSDUCER X7-2T
Common Device Name
ULTRASOUND
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
MDR Report Key8405223
Report Number3019216-2019-00011
Device Sequence Number13899659
Product Code ITX
UDI-Device Identifier00884838061668
UDI-Public(01)00884838061668
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K030455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
2 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number989605414121
Device Lot NumberB20BZM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/17/2019
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date03/08/2019
Supplement Report FDA Received Date08/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number0